# SDR MASA2024032900025

- Difficulty date: March 29, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 31,111 hours, 27,036 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Ground Wire
- Part number: UNKNOWN
- Condition: Failed
- Location: Pseu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR WARNING AT 25,000FT.  R+R PSEU IAW AMM 32-61-01. OPS CHECK GOOD ON ALL SYSTEMS EXCEPT DOOR WARNING. CONTINUED TO LOGPAGE ITEM 3. SHOT WIRES PER WIRING MANUAL 52-70-02. FOUND BAD GROUND AT GS1527. REPAIRED GS1527 IAW ESPM 20-16-00. PERFORMED PAX SYSTEM OPS CHECK IAW 52-70-00. OPS CHECK GOOD. NO DEFECTS NOTED.
